Ashermans syndrome and i had copper T. Is there any chances of pregnancy ?
Hello doctor .Iam Aparnaramkumar. My height is 5 inches and weight is 63kg. I was treated for ashermans syndrome on aug 2010 and had lap and hystroscopy surgery . I was given estradeol tablet for 3 months and copper T was inserted for 3 months to develop lining. I got the regular periods for 3 months and in nov 2010 copperT was removed and dec 2010 to feb 2011 i was monitored for regular periods. But in jan and feb 2011 i didnt get regular flow. In march scan result came with 4.3mm thick ecogenicity ER. Then i again went for relook hystroscopy. Now without copper T doctor gave the same strong estradeol tablet. Is there any chances of pergnancy or do i get any other complications
Without adequate endometrial thickness pregnancy is not possible.However the drug you are prescribed can act as a contraceptive method. I advise you to follow regular prescribed treatment and also additional contraceptive method like male condoms , female condoms , safe period technique to ensure efficient contraception.
Welcome to HealthcareMagic
Line of management given to you is adequate. After hysteroscopy copper -T is inserted to prevent recurrence of Asherman syndrome (synechiae) . Estrogen tablets are given for growth of endometrium. Good growth of endometrium is required for pregnancy. Minimum thickness of endometrium required for pregnancy is 7 mm. You must be on estradiol valerate. These tablets are given to increase endometrial thickness to improve your chances of pregnancy . Keep faith in yourself and your doctor. Keep trying. All the very best.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, back in early April i had a termination as my baby had Downs syndrome and AVSD (also possibly hertsburgers syndrome) my husband and i have just decided we wld like to begin trying again for another baby are we more likely to have problems conceiving this time round?
Hi doctor i m 13 weeks 6 days pregnent. my result in nuchal transluency test is 3.1mm.i m 27 years old.First trimester screening has been done.Result shows screen positive & risk for down s is 1:240.My doctor says that further in 15 th week they`ll do fluid test.My query is please tell me whether there are much chances for having the result in fluid test as no down syndrome at all.
I took 20mg estradiol valerate Depot 3 days ago and I m feeling nauseated, dry mouth , extreme exercise intolerance , body aches. I m happy that my testicles and sex drive shrunk though. Is all this common? Male. 34.
I am a male 34. Obese and pre-diabetic. I started taking Estradiol Valerate (progynon depot) 20mg this week. Will it help me in reducing testosterone & sexual urges. I already take androcur 100mg since last 2 years but finding it not effective...
Hi There! I am 33 years age and getting IVF treatment for my pregnancy. On 13 May, 2011 doctors have collected 4 eggs and they have transferred 3 (three) healthy embryos through ICSI. However after 15 days ( 28 May, 2011) I have tested beta-hCG, result is 175 mIU/ml and ALBUMIN, result is 3.4 g/dl. Doctor let me that my test result is positive and they advice me to do the both test again after 4 days (01 June). Could you tell me.. Did I pregnant ?
Notice that 3 days before I did ALBUMIN test, result is 3.3g/dl due to my abdominal swelling with little pain and still my abdominal is same swelled. I am taking the below medicine as per doctor prescription :
i am in treatment with HRT for which i m taking progyluton (11 white tablets containing Estradiol valerate:2mg, 10 brown tablets containing estradiol valerate 2mg Norgestrel:0.5mg] since last 4 years and i m having regular periods without any problem. Now i am taking mesalamine 2400 mg per day for ulcerative colitis since 1 month andThe problem i faced is bleeding 5 days after my periods end. I m really worried bcz it happened for the first time. kindly tell me y this happened. is it because of taking heavy dose of mesalamine or anything else. Thanks
I am seven weeks pregnant twins with IVF,45 years old, i had a bleeding adn stop in 1 hour the doctor gave me 500mg and after 2 days 250mg, and I have to take twice for week 250 mg until 3 months. I would like to know the side effects in the fetus and I also taking 400 of Cyclogest twice for day and 6mg of estradiol valerate daily
Hi I am a 35 year old, post-op transsexual, who prior to surgery was diagnosed with Kyphosis aftre an accident in which I had a unstable burst T12 fracture. Subsequent MRI's showed the following:
"Marked Degeneration of the Spine, Limbus Vertebra at L3, Schmorls Nodes throughout, Failure of segmenatation at the Lumbosacral Junction with Dystrophic facet joints at this level, congential fusion of T12 and L1 with Posterior Hemi-vertebra at this level"
I have been struggling with pain for a number of years while awaiting orthopaedic review, as the orthopaedic consultant wanted to wait until after any definitive gender surgery was carried out before re-assessing things. However since the gender re-assignment surgery, the pain has gotten worst and I have found myself virtually housebound, as my mobility is severly restricted by the pain.
The pain altrenates depending on what posture I adopt, while sitting it is in my upper back and lower legs, while standing it is in my upper & lower legs, and pelvic and lumbar region of my back.
I am currently being treated with pain relief alone, MST tablets 20mg BD, and Oramorph 10ml 4 times a day, Arcoxia anti-inflammatory, amitryptyline for nerve pain, and paracetemol.
I also take 6mg/day estradiol valerate as part of my hormone regimen.
I am looking for any advice that can be provided on things I can do to try to help myself, I have difficulty sleeping, managing on average only 3 hours a night, every other day, as I find that on waking after sleeping on my back that the problem is worst.
Any advice on anything I can try to alleviate the problem would be greatly appreciated.